# SDR VTZA02239408

- Difficulty date: August 27, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N408FJ
- Make and model: Dorner DO328300
- Engine: Pwc PW207D
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM BGR TO BOS CREW RECEIVED RT ENGINE N2 VIBRATION AND ENGINE MISCOMPARE EICAS MESSAGES.  FLIGHT CREW FOLLOWED QRH PROCEDURES AND RETURNED TO POINT OF DEPARTURE.  AIRCRAFT LANDED IN BGR WITHOUT ANY FURTHER INCIDENT.  MAINTENANCE PERSONNEL CLEANED, INSPECTED AND RETIGHTENED THE CANNON PLUG.  RT ENGINE VIBRATION CHECK WAS SATISFACTORY AND AIRCRAFT WAS RELEASED FOR RETURN TO SERVICE.
